# SDR CA050504002

- Difficulty date: April 12, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04075H8103
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER BECOMING AIRBORNE AT 500 FT, LT WINDOW HEAT MSG APPEARED.  THERE WERE SIGNS OF SHORT CIRCUIT AT TOP OF WINDSHIELD.  THEN WINDSHIELD CRACKING WITH SPIDERS WEB.  AIRCRAFT LANDED WITH OUT INCIDENT.
